Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Burning rashes in hands after IV for colonoscopy procedure. How to stop spreading of virus?

My husband has a rash on both hands. He had an IV on 2/18/13 during his colonoscopy procedure. He first noticed it the next morning. It has slowly spread to cover the back of his hands about 1/2 way each. The rash doesn t itch but it burns a bit when put into warm to hot water. The appearance is flat red spots that look like small cuts with red irritation as well. I tried hydrocortisone on one hand and an antifungal on the other. No response to the hydrocortisone but small improvement with the antifungal. He said it seemed to stop the spread of the virus at least. Any ideas other than to seek his doctor?
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Allergist and Immunologist 's  Response
the medicines used may have caused mixed fungal and allergy
can take antiallergic tab ebastine 10 mg od for 3 week
and apply antifungal miced with anti allergic ointment bd and calamine once a day continue 3 week
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor